| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 17-20


D. Z. Dokovic
      Hadamard matrices from base sequences: An example
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 795-814.

Kyung Ho Kim
      Multipliers in BE-algebras
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 815-820.

T. Aaron Gulliver
      Sequences from hexagonal pyramid of integers
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 821-827.

Shu-Yu Hsu
      Lower bound for the scalar curvature of the standard solution of the Ricci flow
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 829-835.

Z. Erjavec, B. Divjak, D. Horvat
      The general solutions of Frenet's system in the equiform geometry of the Galilean, pseudo-Galilean, simple isotropic and double isotropic space
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 837-856.

T. K. Dutta, S. K. Sardar, S. Goswami
      Fuzzy ideals extension in \Gamma−semirings
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 857-866.

S. K. Sardar, B. C. Saha, A. Mukhopadhyay
      F-Semiprime ideals in \Gamma_N−semiring
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 867-874.

S. K. Sardar
      A note on \Gamma-semifield
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 875-879.

N. Malviya, P. Chouhan
      Fixed points of asymptotically regular mappings in cone metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 881-889.

S. Chouhan, N. Malviya
      A fixed point theorem for expansive type mappings in cone metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 891-897.

Yong Chan Kim, Young Sun Kim
      Relations and upper sets on partially ordered sets
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 899-908.

Yong Chan Kim, Young Sun Kim
      Various connections on interior sets
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 909-920.

F. Cherif
      A various types of almost periodic functions on Banach spaces: part I
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 921-952.

F. Cherif
      A various types of almost periodic functions on Banach spaces: part II
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 953-985.

R. Sulaiman, Abd Ghafur Ahmad
      The number of fuzzy subgroups of finite cyclic groups
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 987-994.

L. Jacob, M. V. Rosa, S. Philip
      On some fuzzy convex invariants
      Int. Math. Forum, Vol. 6, 2011, no. 17-20, 995-1004.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |